Volume 118; Issue 2

American Mathematical Monthly

Volume 118; Issue 2
2

Front Matter

Année:
2011
Langue:
english
Fichier:
PDF, 557 KB
english, 2011
4

The Mathematics of Doodling

Année:
2011
Langue:
english
Fichier:
PDF, 315 KB
english, 2011
5

Historical Reflections on Teaching the Fundamental Theorem of Integral Calculus

Année:
2011
Langue:
english
Fichier:
PDF, 215 KB
english, 2011
6

Ford Circles, Continued Fractions, and Rational Approximation

Année:
2011
Langue:
english
Fichier:
PDF, 154 KB
english, 2011
7

How to Add a Noninteger Number of Terms: From Axioms to New Identities

Année:
2011
Langue:
english
Fichier:
PDF, 221 KB
english, 2011
8

Problems and Solutions

Année:
2011
Langue:
english
Fichier:
PDF, 212 KB
english, 2011
9

On Dickson's Theorem Concerning Odd Perfect Numbers

Année:
2011
Langue:
english
Fichier:
PDF, 157 KB
english, 2011
11

A Short Proof and Generalization of Lagrange’s Theorem on Continued Fractions

Année:
2011
Langue:
english
Fichier:
PDF, 164 KB
english, 2011
12

Generalization and Probabilistic Proof of a Combinatorial Identity

Année:
2011
Langue:
english
Fichier:
PDF, 151 KB
english, 2011
13

Review

Année:
2011
Langue:
english
Fichier:
PDF, 137 KB
english, 2011
14

Back Matter

Année:
2011
Langue:
english
Fichier:
PDF, 607 KB
english, 2011